Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 6530  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Articlesmenu-bullet Search Instructions Online Submission Subscribe Etcetera Contact
 
Read this article

 


    Article Cited by others

ADR REPORT

When potion becomes poison! A case report of flecainide toxicity

Bajaj S, Tullu M S, Khan ZAH, Agrawal M

Year : 2017| Volume: 63| Issue : 4 | Page no: 265-267

   This article has been cited by
 
1 A Possible Mechanism for Flecainide Induced Dizziness
Octavio Garaycochea, Álvaro Riesgo, Raquel Manrique-Huarte, Nicolás Pérez-Fernández
Otology & Neurotology. 2022; 43(5): e597
[Pubmed]  [Google Scholar] [DOI]

 

Online since 12th February '04
© 2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow